# SDR AALA20010611

- Difficulty date: March 21, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 5E INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
